MDJunction - People Helping People
 
Ask a Question
05/22/2008 06:34 AM

Bicillin shots

auntsissy
 
Posts: 21
Member

Unsure

I was wondering if anyone could share with me there experiences with the bicillin shots? My hubby just started his on monday and ever since then he feels even crappier than he did, I didn't think that was possible. Someone told me you have to give this med sometime to work. His back hurts so bad he moans all night, (between the shoulders) his headaches are just as bad as when he first was showing signs something was wrong. DEPRESSED!!! because doxy, zithro, plaquinil and malarone have not worked.. any advise?

Reply

05/22/2008 10:03 AM
SusanRae78
SusanRae78  
Posts: 32
Member

It sounds to me like he has having a significant die off from this medication. I have been on it now for a month. When I first started the injections, I was in a lot of pain, but after about two weeks things got better. If I can be of any more help, please don't hesitate to be in touch. Best of luck to you and your husband!!!

05/22/2008 01:30 PM
auntsissy
 
Posts: 21
Member

Thanks alot. He will have the next one on Monday. It's hard to tell what a herx is because he always feel like CRAP!! doc said we just need to keep trying until we find what works

05/22/2008 05:26 PM
Juelz1981
Juelz1981  
Posts: 31
Member

I did Bicillin injections 3x a week for 3 and a half months. Man did my butt hurt! I actually craved the injections (despite them being wicked painful) in the beginning. It was like my body needed them. After several months we weaned off since I could not do them forever... and I got worse again. But while I was on them I felt more like myself than I had in a LONG time. I don't remember having herx, or it wasn't that severe. We preped with diflucan before we did the injections. I did 2 - 1 in each cheek - on one day and 1 more 3 days later. That was my cycle for the entire time. Hope this helps. If it's herx then he should improve shortly.

05/31/2008 12:52 PM
buttercakes
 
Posts: 16
Member

Hello Juelz1981, I am also on bicillin shots, I take 1 per week along with doxy. (oral)I have had a total

of 4 all together. Im still symptomatic,i dont think im herxing, but just feel like crap. does this mean there not working? Thanks sandie


05/31/2008 12:59 PM
jaime1978
jaime1978  
Posts: 2399
VIP Member
I'm an Advocate

Hi hon, it's called a herx. Toxins building up from spirocete die off. My friend has LOTS of info on bicillin, her and her hubby are both on them, if you want to pm me for her website, I'd be happy to direct you there. There's mexican bicillin and american version, she had a hard time on mexican version, but has been better on american, although it's a shame because in Mexico, you can get it over the border for like $5 a shot! yeah, that's right, not $50, 5 dollars! what a rip for us here! not sure what kind your hubby is using.

pm me, I'm a group leader, and don't get on the board much, just happend to catch this passing by, usually going thru pms helping people.

warmest regards,

j


05/31/2008 01:01 PM
jaime1978
jaime1978  
Posts: 2399
VIP Member
I'm an Advocate

oh yeah, my friend has also cut the dose, you have to be careful doing this so as to not contaminate, as obviously don't use the same needle to inject the next time, and she only does it once a week, some people can't tollerate it at full strength. she splits the shots somehow into different syringes, pm me, I'll direct you to her, and she can explain.

01/29/2011 07:36 PM
larae
larae  
Posts: 141
Member

So glad to read this. Well, not happy for everyone Sad I started bicillin and walked out of a building unawear of my surroundings. I feel like rain man. I am starting to stutter, stammer. It is scary. Some of this was occurring on other abx's. I was seeing a very aggressive LLMD. my liver enzymes were very bad.

I worry if this is my progression or antibiotics. My friend was fine in 18 months!

Her husband, the same. The guy lives accross the state though. Sad

It changes your whole affect. Oh and flagyl...it is so hard on my...anyone else?


03/02/2011 02:56 AM
shanef
shanefPosts: 7
New Member

Last Summer I went through the whole picc line treatment for chronic neuro-lyme and then did the shots for a month, once a week. Did great for about 6 months, now symptoms starting to reappear. Im a Ranger in NJ so I am exposed on a reg basis. so hears the question. Im sittin on a box of these shots that were very expensive, and Im going to start dosing myself and want to know if the drug is most effective in small amounts over time or large doses at once?

03/09/2011 09:20 AM
shortyksmall
shortyksmall  
Posts: 10
Member

SHANEF - so you insurance didn't pay for the shots? I'm scheduled to start in a few weeks and I'm concerned about the cost and want to prepare myself.
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved